# SDR CA020326009

- Difficulty date: March 26, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Arm
- Part number: 21515065
- Condition: Cracked
- Location: Mass Balance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACK FOUND IN RADIUS OF THE BASE OF THE MASS BALANCE ARM.
